# SDR SWIA202156990

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON RH PRESSURE FLOOR SILL PANEL. AREAS MARKED.   (C-CHECK) RO 3/24/2021    REPAIRED  RH PRESSURE FLOOR SILL PANEL REF REO 601R-53-41-666 REV C DATED 2012-11-06 AND REO 601R-53-41-2881 REV -- DATED 2021-03-05 AND REO 601R-53-41-2883 REV-- DATED 2021-03-22. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAIL.
